# SDR AU960348

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Separated
- Location: Pitot Sys
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITOT SYSTEM PRESSURE LINE SEPARATED FROM CONNECTION TO HOURMETER AIRSPEED SWITCH - SUSPECT LINE DISCONNECTED DURING REFITMENT OF TACH INDICATOR DURING AD/INST/9 CALIBRATION CHECK WHICH WAS CARRIED OUT FOLLOWING PITOT/STATIC CALIBRATION CHECK
